i have used ester lauder lipstick for years and the last 6 months my husband has suffered from swollen lips, we have tried to discover a common denominator, i.e. shawing cream, after shave, glasses washed in a different brand of washing up liquid and seem to have come to the conclusion that it always happens when we are out socially and he is greeting friends with kisses. We tried it out and when he kissed me with lipstick on, his mouth became very swollen and tingled for at least twenty four hours. I wondered if ester lauder had put some new ingrediants into their lipsticks but it happens with other makes as well. Is there any lip balm he could use to prevent it happening as a barrier cream if not, what else can he take to react quicker than periton.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.